# SDR HNAA2016082500255

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 54,014 hours, 63,790 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER ENGINE START ROLL SPOILER INBD HYDRAULIC C/IL ILLUMINATED.  CYCLED FLIGHT CONTROL SPOILER 1 SWITCH.  CAUTION LIGHT EXTINGUISHED.  R & R INBD SPOILER HYD PRESSURE SWITCH.  GROUND RAN ACFT.  LEAK AND OPS CHECK GOOD.
